# SDR UIEA2012020100035

- Difficulty date: January 24, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 51,419 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 760 TENSION TIE FWD CHANNEL 2 EA FASTENER HOLE FOUND CRACKED.   TENSION TIE FWD CHANNEL REPAIRED IAW SRM 53-20-30, REPAIR 1, FIG 201.
